Campus Events Calendar
Friday, March 28, 2014
Bowling Time: 9:30p - 12:00a Location: Off Campus Details:
Location: Sunshine Lanes in Waynesboro, PA. Cost: FREE! Make sure you get there early enough to get a lane!
Spring into Fitness Challenge Time: All Day Location: Campus Wide Details:
Participate in a minimum of 15 minutes of purposeful healthy activity and record it online to help the Mount win the Bronze Shoe.
Challenge runs for six weeks.
Montgomery County Public Schools On Campus Recruitment Time: 9:00a - 4:00p Location: Career Center - McGowan Details:
Montgomery County Public Schools will be at the Career Center, interviewing pre-selected candidates for education positions. Please contact the Career Center if you have questions.
Simon Gabriel Bruté Student Art Exhibition Time: 9:00a - 3:00p Location: Delaplaine Fine Arts Center: Williams Gallery Details:
The Simon Gabriel Bruté Student Art Exhibition is an annual juried event open to all current students at the Mount. This exhibition encompasses all mediums including four categories, painting, works on paper, mixed media/sculpture, and book art.
Water Fitness Classes Time: 9:15a - 10:15a Location: ARCC - Pool Details:
Arthritis Aquatics and Deep Water Exercise Classes
These classes are ongoing and new members can join at any time
Tour and Discussion Time: 10:00a - 11:30a Location: Admissions Office Details:
During the academic year, the Admissions Office will offer student-led campus tours MOST Mondays through Fridays at 10 a.m. Reservations are strongly encouraged, as space is limited. This tour lasts approximately 1 hour and showcases the main academic campus. Each tour can be followed by an optional discussion with an Admissions Representative.
Rec Swim Time: 11:00a - 7:30p Location: ARCC - Pool Details:
1-3 lanes available for lap swimming plus additional space for fitness and recreation.
Daily Mass Time: 12:00p - 12:30p Location: IC Chapel Details:
When Classes are in session.
YOGA Time: 12:00p - 1:00p Location: Knott ARCC-Group Exercise Studio Details:
Improve the way you look and feel with a relaxing 60 minute workout that focuses on high energy flowing poses. This class will strengthen your core, improve your posture, increase your balance and flexibility, strengthen and tone muscles, relieve joint pain, and burn calories! All levels welcome
Tour and Discussion Time: 2:00p - 4:00p Location: Admissions Office Details:
During the academic year, the Admissions Office will offer student-led campus tours MOST Mondays through Fridays at 2 p.m. Reservations are strongly encouraged, as space is limited. This tour lasts approximately 1.5 hours and showcases the main academic campus and our east campus athletic facilities. Each tour can be followed by an optional discussion with an Admissions Representative.
Coffee Talk- Inclusion in Pop Culture Time: 3:00p - 4:00p Location: Office of Social Justice- McGowan 114 Details:
Come by the Office of Social Justice for a cup of coffee and discussion on the portrayl of disabilities in the media.
SmallTalk: Anatomy of a Mobile Web Site Time: 3:00p - 4:00p Location: Laughlin Auditorium Details:
Speaker: Fred Portier
Dr. Portier will go through the details of creating a mobile web site using jQuery mobile with a database backend. He will discuss design decisions regarding the look and performance. A website developed for the SPARC Festival schedule and abstracts will be used as an example.
SmallTalk is an informal colloquium series on topics related to Mathematics and Computer Science. Talks are limited to 30 minutes. Refreshments provided by the Mount MAA and ACM Student Chapters.
Beer Tasting Trip Time: 4:30p - 7:00p Location: Off Campus Details:
Calling those lucky enough to be 21 and over: take a ride with AMP to Flying Dog's state-of-the-art brewing facility (located in Frederick, MD) to learn about beer and sample a variety of their finest brews. Cost: $5.00. Sign up in the Office of Campus Activities, located in Lower McGowan.
1808 Comedy: Comedy Pigs Time: 9:00p - 10:00p Location: Purcell/1808 Details:
Take a walk up the hill and share some laughs with your friends, and maybe even participate? Cost: FREE!